Couldn't find what you looking for?

TRY OUR SEARCH!

Help! I cannot get off klonapin! Withdrawel is the most painful thing to go through! The sudden jerks, heart palps, jittery, feeling like I want to jump out of my skin, foggy vision, loss of balance, severe numbness throughout body( especially the legs), can't sleep, .....And so many more symptoms! i have been told by my Dr. that withdrawel from Benzodiazapines, is much, much worse than withdrawel from Heroin and many other street drugs! I tend to think He's right! Can anybody help? Shoud i  go into a drug treatment facility? Thank for your responce, steven~

Loading...

hey justmentx,

im sorry youre going through a lot in withdrawal

. the withdrawal some drugs cause often make ppl go back it just because of the awful withdrawal symptoms.

 i myself am in marijuana withdrawal. it has been the worst to date. i threw up 2 times in the last 2 days, im hot/cold, cranky, crying all the time for the slightest emotion, and i barely slept last night, i woke up at least 4 times :(. im a heavy smoker though.

my uncle who is very close to me is addicted to clonazepam (klonopin) . ive seen him numerous times in withdrawal (he always finishes his pill bottle before he gets another one) and i can tell that its sh*t to live through, im a observant/curious/highly senstive person (and being around him is no fun either). ive also read on the subject.

clonezepam is prescribed for a couple of things, i. e. anxiety disorders, panic, insomnia, restless legs disorder, etc. but it is also a antiepileptic drug, used for epilepsy.

let me show you something i saw on wikipedia:

( and this doesnt surprise me at all, because many drugs have a ''rebound effect'' for example, cocaine supresses your appetite, but once in withdrawal or not high, cocaine users eat like true pigs. this is called ''Cocaine Binge Eating''.

marijuana, on the other hand, gives the munchies. you get really really hungry when using marijuana. but for heavy smokers, once youre in withdrawal/not high, you dont even want to look at food for a couple of days. the rebound effect is not being hungry while sober.)

 

'' Sudden withdrawal may also induce the potentially life threatening condition status epilepticus.(Epilepsy)

 Antiepileptic drugs, benzodiazepines such as clonazepam in particular, should be reduced SLOWLY and GRADUALLY when discontinuing the drug to reduce withdrawal effects.  ''

certain substances are DANGEROUS when you quit them cold turkey , like clonazepam, alcohol, heroin, etc.

i suggest, if you have the means, to go to a drug rehabilitation facilty with detox first of course.

 medical professionals know you cant quit clonazepam cold turkey without there being risks for seizures.

 now believe me, you dont want a seizure. status epilepticus can cause DEATH justmentx, and seizures can cause great trauma in your precious brain.

ive tried clonazepam, so i know what it does, and i have a feeling it must be hell to quit.

talk to a medical professional. i dont know how much you take per day, but i seriously suggest quitting before it gets even worse, justmentx.

tolerance is really high with benzodiazepines.

youll never get the high you intially got and want to experience again. its the same with all drugs , and klonopin is expensive :| its free here in canada.

 

pls inform yourself.

 

regards, take care.

Reply

Loading...

so the rebound effect here, to be clear is that when you use klonopin, it kinda blocks your possiblity of having a seizure (while high) .

But once in withdrawal, youre actually way more predisposed to have seizures than a normal person!!! (and its very common in benzodiazepine/alcohol withdrawal)
Reply

Loading...

* **''it blocks your
Reply

Loading...

Piece,
ThX 4 the advice! I can imagine what your going through! It's a b***h! Drs. have weened me, from 6 mg of Klonapin & 3 mg of xanax a day, to 1 mg Klonapin twice a day, N the last year! I've come a long way; however, withdrawel from 2mg daily, is just as bad as 6 mg! I've been taking it since 1995! I do have a severe anxiety disorder & am Agoraphobic. I wish I could take it when I need to and not because I have to! I'm a smoker as well and it truely, is the only thing that gets me through! it is my own fault. I have panic attacks & take more often than prescribed, causing me to run out, several days before I can refill! I just need to get a handle on it! Justmentx
Reply

Loading...

Taper very slowly. There are taper charts on the Internet that can help you. I'm in the same boat so that's what I'm doing and it's working. If you jump off a cliff with this stuff then you will become psychotic and could die. You must taper.
Reply

Loading...